Структурно-параметрическая идентификация региональной энергосистемы
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 38 (2005) no. 38, pp. 136-141
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{VSGTU_2005_38_38_a23,
author = {D. S. Kolmykov and A. A. Gavrilova},
title = {{\CYRS}{\cyrt}{\cyrr}{\cyru}{\cyrk}{\cyrt}{\cyru}{\cyrr}{\cyrn}{\cyro}-{\cyrp}{\cyra}{\cyrr}{\cyra}{\cyrm}{\cyre}{\cyrt}{\cyrr}{\cyri}{\cyrch}{\cyre}{\cyrs}{\cyrk}{\cyra}{\cyrya} {\cyri}{\cyrd}{\cyre}{\cyrn}{\cyrt}{\cyri}{\cyrf}{\cyri}{\cyrk}{\cyra}{\cyrc}{\cyri}{\cyrya} {\cyrr}{\cyre}{\cyrg}{\cyri}{\cyro}{\cyrn}{\cyra}{\cyrl}{\cyrsftsn}{\cyrn}{\cyro}{\cyrishrt} {\cyrerev}{\cyrn}{\cyre}{\cyrr}{\cyrg}{\cyro}{\cyrs}{\cyri}{\cyrs}{\cyrt}{\cyre}{\cyrm}{\cyrery}},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {136--141},
year = {2005},
volume = {38},
number = {38},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2005_38_38_a23/}
}
TY - JOUR AU - D. S. Kolmykov AU - A. A. Gavrilova TI - Структурно-параметрическая идентификация региональной энергосистемы JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2005 SP - 136 EP - 141 VL - 38 IS - 38 UR - http://geodesic.mathdoc.fr/item/VSGTU_2005_38_38_a23/ LA - ru ID - VSGTU_2005_38_38_a23 ER -
%0 Journal Article %A D. S. Kolmykov %A A. A. Gavrilova %T Структурно-параметрическая идентификация региональной энергосистемы %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2005 %P 136-141 %V 38 %N 38 %U http://geodesic.mathdoc.fr/item/VSGTU_2005_38_38_a23/ %G ru %F VSGTU_2005_38_38_a23
D. S. Kolmykov; A. A. Gavrilova. Структурно-параметрическая идентификация региональной энергосистемы. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 38 (2005) no. 38, pp. 136-141. http://geodesic.mathdoc.fr/item/VSGTU_2005_38_38_a23/